Title: Three-dimensional mathematical reconstruction of the spinal shape based on active contours
Authors: Huysmans, Tom
Haex, Bart
Van Audekercke, Remy
Vander Sloten, Jos
Van der Perre, Georges #
Issue Date: 2004
Publisher: Elsevier Science Inc
Series Title: Journal of Biomechanics vol:37 issue:11 pages:1793-1798
ISSN: 0021-9290
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Biomechanics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science